# SDR SWIA971550

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120250
- Engine: Pwa PW118A
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAINS AND FIRST OFFICERS ALTIMETERS OFF BY UP TO 300 FEET.  RETURNED TO SEA.  REMOVED AND REPLACED FIRST OFFICERS ALTIMETER IAW MM.  REMOVED AND REPLACED FIRST OFFICERS NUMBER THREE PITOT TUBE IAW MM 34-11-00.  PERFORMED PITOT STATIC TEST IAW MM 34-12-31.  OPS CHECKS GOOD.
